# SDR USAA2013012300023

- Difficulty date: January 15, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 693535L3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK IN STRINGER TIE CLIP AT BS 947, S26L.  REPLACED STRINGER TIE CLIP AT BS 947, S26L IAW B737 SRM 51-40-02-0G, FIG 8 & 12.
